# SDR AALA20010570

- Difficulty date: March 21, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N14065
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 508
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 251000307
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LHR - FLT 0092 - EN ROUTE EWR-LHR, DETECTED SMOKE AT BUSINESS CLASS OVEN.  TURNED OFF OVEN.  LANDED LHR WITHOUT FURTHER INCIDENT.  CLEANED BUSINESS CLASS OVEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
